American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10D12) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] C. J. Moreno and A. Rocha-Caridi. Rademacher-type formulas for the multiplicities of irreducible highest-weight representations of affine Lie algebras. Bull. Amer. Math. Soc. 16 (1987) 292-296. MR 876967.
Abstract, references, and article information
View Article: PDF

[2] B. Brent Gordon. Intersections of higher-weight cycles over quaternionic modular surfaces and modular forms of Nebentypus. Bull. Amer. Math. Soc. 14 (1986) 293-298. MR 828829.
Abstract, references, and article information
View Article: PDF

[3] Svetlana Katok. Modular forms associated to closed geodesics and arithmetic applications. Bull. Amer. Math. Soc. 11 (1984) 177-179. MR 741734.
Abstract, references, and article information
View Article: PDF

[4] James L. Hafner. On the zeros of Dirichlet series associated with certain cusp forms. Bull. Amer. Math. Soc. 8 (1983) 340-342. MR 684904.
Abstract, references, and article information
View Article: PDF

[5] Serge Lang. Units and class groups in number theory and algebraic geometry. Bull. Amer. Math. Soc. 6 (1982) 253-316. MR 648522.
Abstract, references, and article information
View Article: PDF

[6] V. G. Kac and D. H. Peterson. Affine Lie algebras and Hecke modular forms. Bull. Amer. Math. Soc. 3 (1980) 1057-1061. MR 585190.
Abstract, references, and article information
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1